# SDR IXXA07SMN120S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2753715
- Condition: Cracked
- Location: Zone 100
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT, LONGERON-36 CRACKED AT STATION 1100.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED LONGERON SEGMENT.  FABRICATED NEW SEGMENT OF LONGERON AND EXTERNAL DOUBLER.  INSTALLED NEW REPAIR PARTS IAW FORM 8100-9 DATED 03/15/2007, BOEING MESSAGE NUMBER 1-296019761-5 DATED 03/15/2007, DC8 SRM 53-2-2 FIGURE 13 TR NUMBER 53-191, DATED 10/15/2003, DC8 SRM 51-1-21, BOEING MESSAGE NUMBER 1-296019761-5 (SKETCH JCTO4049 FIGURE 1AND 2), SEMAN DRAWING ED-4470, AND DC8 SRM 53-4-1 FIGURE 44B SHEET 1 ITEM "R", DC8 SRM 51-2-0 FIGURE 50 SHEET 72B.
